Copyright 2005 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2005
Reticular telangiectatic erythema (RTE) is a new and recently described skin complication that is associated with the use of pacemakers or implantable cardioverter defibrillators.1 To date, RTE has not been associated with the use of other devices or subcutaneously implanted metal devices; therefore, it has been suggested that RTE is exclusively associated with the use of cardiac devices.2 The present report describes a case of RTE that was unrelated to the use of either pacemakers or implantable cardioverter defibrillators.
Mercader-García P, Torrijos-Aguilar A, de La Cuadra-Oyanguren J, Vilata-Corell JJ, Fortea-Baixauli JM. Telangiectatic Reticular Erythema Unrelated to Cardiac Devices. Arch Dermatol. 2005;141(1):106–107. doi:10.1001/archderm.141.1.106
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: